MathSciNet Relay Station
MathSciNet bibliographic data
MR379442 (52 #347) 12A90 (12G05 16A16)
Risman, Lawrence J. Stability: index and order in the Brauer group. Proc. Amer. Math. Soc. 50 (1975), 33–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement